# SDR ASAA2014052708339

- Difficulty date: May 27, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT BS 500F JUST INBD OF S26L FWD SIDE OF SHEAR TIE HAS CORROSION. ACFT GROUNDED. REPAIRED IAW SRM 53-00-07-2R-17.
